In this paper we construct the asymptotics of the
solution of the singularly perturbed parabolic problem with the stationary phase and the additive
free term.
[1] Feschenko S., Shkil N. and Nikolaenko L., Asymptotic methods in the theory of linear differential equations, Kiev, Naukova Dumka, 1966.
[2] Omuraliev A.S., Sadykova D.A., Regularization of a singularly perturbed parabolic problem with a fast-oscillating right-hand side, Khabarshy –Vestnik of the Kazak National Pedagogical University, 20, (2007), 202-207.
[3] Omuraliev A.S., Sheishenova Sh. K., Asymptotics of the solution of a parabolic problem in the absence of the spectrum of the limit operator and with a rapidly oscillating right-hand side, Investigated on the integral-differential equations, no. 42, (2010), 122-128.
[4] Lomov S., Introduction to the general theory of singular perturbations, Moscow, Nauka, 1981.
[5] Butuzov V.F., Asymptotics of the solution of a difference equation with small steps in a rectangular area, Computational Mathematics and Mathematical Physics, vol. 3, no. 3, (1972), 582-597.
[6] Omuraliev A., Regularization of a two-dimensional singularly perturbed parabolic problem, Journal of Computational Mathematics and Mathematical Physics, vol. 8, no. 46, (2006), 1423-1432.
[7] Ladyzhenskaya O. A., Solonnikov V. A., Uraltseva N. N., Linear and quasilinear equations of parabolic type, Moscow, Nauka, 1967.
Year 2018,
Volume: 6 Issue: 2, 193 - 202, 24.12.2018
[1] Feschenko S., Shkil N. and Nikolaenko L., Asymptotic methods in the theory of linear differential equations, Kiev, Naukova Dumka, 1966.
[2] Omuraliev A.S., Sadykova D.A., Regularization of a singularly perturbed parabolic problem with a fast-oscillating right-hand side, Khabarshy –Vestnik of the Kazak National Pedagogical University, 20, (2007), 202-207.
[3] Omuraliev A.S., Sheishenova Sh. K., Asymptotics of the solution of a parabolic problem in the absence of the spectrum of the limit operator and with a rapidly oscillating right-hand side, Investigated on the integral-differential equations, no. 42, (2010), 122-128.
[4] Lomov S., Introduction to the general theory of singular perturbations, Moscow, Nauka, 1981.
[5] Butuzov V.F., Asymptotics of the solution of a difference equation with small steps in a rectangular area, Computational Mathematics and Mathematical Physics, vol. 3, no. 3, (1972), 582-597.
[6] Omuraliev A., Regularization of a two-dimensional singularly perturbed parabolic problem, Journal of Computational Mathematics and Mathematical Physics, vol. 8, no. 46, (2006), 1423-1432.
[7] Ladyzhenskaya O. A., Solonnikov V. A., Uraltseva N. N., Linear and quasilinear equations of parabolic type, Moscow, Nauka, 1967.
Omuraliev, A., & Abylaeva, E. (2018). Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member. MANAS Journal of Engineering, 6(2), 193-202.
AMA
Omuraliev A, Abylaeva E. Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member. MJEN. December 2018;6(2):193-202.
Chicago
Omuraliev, Asan, and Ella Abylaeva. “Asymptotics of the Solution of the Parabolic Problem With a Stationary Phase and an Additive Free Member”. MANAS Journal of Engineering 6, no. 2 (December 2018): 193-202.
EndNote
Omuraliev A, Abylaeva E (December 1, 2018) Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member. MANAS Journal of Engineering 6 2 193–202.
IEEE
A. Omuraliev and E. Abylaeva, “Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member”, MJEN, vol. 6, no. 2, pp. 193–202, 2018.
ISNAD
Omuraliev, Asan - Abylaeva, Ella. “Asymptotics of the Solution of the Parabolic Problem With a Stationary Phase and an Additive Free Member”. MANAS Journal of Engineering 6/2 (December 2018), 193-202.
JAMA
Omuraliev A, Abylaeva E. Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member. MJEN. 2018;6:193–202.
MLA
Omuraliev, Asan and Ella Abylaeva. “Asymptotics of the Solution of the Parabolic Problem With a Stationary Phase and an Additive Free Member”. MANAS Journal of Engineering, vol. 6, no. 2, 2018, pp. 193-02.
Vancouver
Omuraliev A, Abylaeva E. Asymptotics of the Solution of the Parabolic Problem with a Stationary Phase and an Additive Free Member. MJEN. 2018;6(2):193-202.